# SDR ASAA0977112

- Difficulty date: December 1, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,203 hours, 16,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 146A9403237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME CLOSEOUT REVEAL CORRODED ON UNDERSIDE AT LOWER END.  INSTALLED NEW REVEAL.
